Alert archive / Colorado / Flash Flood Warnings in 2010
Flash Flood Warning 9, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 10, 2010, 5:28 PM MDT for Las Animas County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2010, 5:28 PM MDT (23:28 UTC)
- Expired
- Jul 10, 2010, 7:58 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 158 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.5 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1702 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
188
WGUS55 KPUB 102328
FFWPUB
COC071-110230-
/O.NEW.KPUB.FF.W.0009.100710T2328Z-100711T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
528 PM MDT SAT JUL 10 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 830 PM MDT
* AT 523 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATES THAT BETWEEN 1 AND 2 INCHES
OF RAIN HAS OCCURRED IN THE VICINITY OF TRINIDAD AND I-25 SOUTH OF
TRINIDAD SINCE 430 PM MDT. AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS
EXPECTED BY 730 PM MDT...ESPECIALLY SOUTH OF TRINIDAD ALONG AND
EAST OF I-25.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TRINIDAD...COKEDALE AND OPEN COUNTRY OF SOUTHERN LAS ANIMAS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PUEBLO.
&&
LAT...LON 3699 10471 3701 10473 3721 10476 3720 10414
3700 10411
$$1 follow-up statement
729
WGUS75 KPUB 110158
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
758 PM MDT SAT JUL 10 2010
COC071-110213-
/O.CAN.KPUB.FF.W.0009.000000T0000Z-100711T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAS ANIMAS CO-
758 PM MDT SAT JUL 10 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL LAS
ANIMAS COUNTY IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3699 10471 3701 10473 3721 10476 3720 10414
3700 10411
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 2:45 PM MDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jul 10, 2:45 PM MDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 245 PM MDT SAT JUL 10 2010 .SHORT TERM... (TONIGHT AND SUNDAY) BETTER FORCING THIS EVENING FOR THUNDERSTORMS...EVIDENT BY EARLIER ONSET OF CONVECTION TODAY ACROSS WRN AND NRN CO. APPEARS TO BE 2 SHORTWAVES EMBEDDED IN THE FLOW...ONE WHICH IS ALREADY PUSING INTO THE CEN/NRN PLAINS FROM WY...AND A SECOND FEATURE ACROSS WY/NW CO WHICH WILL CONTINUE DROPPING TO THE EAST SOUTHEAST...GLANCING BY NRN/EASTERN SECTIONS OF THE DISTRICT IN THE AFTERNOON AND EVENING. ACROSS THE SE PLAINS...FOCUS FOR STRONGER CONVECTION WILL BE ALONG AND EAST OF THE SFC LEE TROF AXIS...ACROSS THE FAR EASTERNMOST COUNTIES...MAINLY KIOWA...BENT...PROWERS AND BACA COUNTIES. DEEP LAYER SHEARS ARE RUNNING AROUND 30-40 KTS...WITH BEST VALUES TO THE NORTH. WITH DEW POINTS STAYING UP IN THE 50S...SBCAPES SHOULD TOP OUT AROUND 1000-1500 J/KG MAINTAINING THE POSSIBILITY OF ONE OR TWO STRONG TO SEVERE THUNDERSTORMS ACROSS THIS REGION. FARTHER WEST...STILL SOME SCATTERED POPS EXPECTED FOR MOST AREAS...THOUGH WITH DEW POINTS IN THE 40S -TSRA WILL BE HIGHER BASED...AND MORE LIKELY TO PRODUCE SOME LOCALLY HEAVY RAIN...WIND GUSTS UP TO 40 MPH...LIGHTNING...AND POSSIBLY SOME PEA SIZE HAIL ACROSS THE HIGHER ELEVATED TERRAIN. THUNDERSTORMS SHOULD END FAIRLY QUICKLY THIS EVENING AS SHORTWAVE MOVES INTO THE CEN PLAINS...AND CONVECTIVE CLUSTER WHICH DEVELOPS ACROSS EAST CENTRAL CO SHIFTS EASTWARD INTO KS BY 06Z. ATMOS DRIES OUT SOME BEHIND THIS WAVE FOR SUNDAY...AND CONVECTION LOOKS MORE ISOLATED. NEXT TROF ACROSS THE PACIFIC NORTHWEST WILL ADVANCE TOWARDS WESTERN PORTIONS OF THE STATE SUN AFTN...PROVIDING FORCING DURING THE AFTERNOON ACROSS THE MOUNTAINS...SO BEST CHANCES FOR THUNDERSTORMS WILL PROBABLY BE OUT WEST. CANT RULE OUT AN ISOLATED -TSRA ACROSS THE PLAINS DURING THE LATE AFTN AS STORMS INITIALLY DEVELOP ACROSS THE EASTERN MTNS...THEN DRIFT TO THE SOUTHEAST INTO THE ADJACENT PLAINS. DEEP LAYER SHEARS STILL A RESPECTABLE 30-40 KTS...HOWEVER CAPES APPEAR TO BE THE LIMITING FACTOR AND SHOULD KEEP STORMS BELOW SEVERE LIMITS. MAIN THREAT WITH THUNDERSTORMS WILL LIKELY BE GUSTY WINDS...LIGHTNING...AND BRIEF MODERATE TO HEAVY RAINFALL. TEMPERATURES WILL BE SIMILAR TO A FEW DEGREES WARMER THAN TODAYS VALUES. ONLY MADE SOME MINOR CHANGES TO GOING GRIDS. -KT .LONG TERM... (SUNDAY NIGHT THROUGH SATURDAY) SUNDAY NIGHT-TUESDAY...WEAK TO MODERATE NORTHWEST FLOW ALOFT ACROSS THE REGION SUNDAY NIGHT WITH EMBEDDED SHORT WAVE DIGGING ACROSS THE NORTHERN ROCKIES BECOMES MORE WESTERLY THROUGH THE DAY MONDAY WITH WESTERLY FLOW THEN INCREASING SLIGHTLY THROUGH THE DAY TUESDAY AS ANOTHER EASTERN PACIFIC SYSTEM MOVES ACROSS THE NORTHERN TIER OF STATES. MOISTURE AND UVV AHEAD OF PASSING NORTHERN ROCKIES WAVE TO KEEP ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS THE AREA SUNDAY EVENING WITH POPS DECREASING FROM WEST TO EAST THROUGH EARLY MONDAY MORNING AS AVAILABLE MOISTURE DECREASES BEHIND WAVE. MODELS REMAIN IN GOOD AGREEMENT OF KEEPING BEST MOISTURE OUT ACROSS THE FAR SE PLAINS MONDAY WITH DRY LINE PUSHING INTO WESTERN KANSAS MONDAY NIGHT AND TUESDAY AS DRIER AIR IN THE WESTERLY FLOW ALOFT MIXES DOWN ACROSS THE PLAINS. HAVE KEPT CURRENT ISOLATED POPS ACROSS THE FAR SE PLAINS FOR MONDAY AFTERNOON WITH A DRY FORECAST FOR TUESDAY...SAVE SLIGHT POPS ACROSS THE SW MTS AS MODELS HINT AT POSSIBLE MOISTURE RETURN UNDERNEATH UPPER HIGH ACROSS NEW MEXICO THROUGH THE SOUTHERN HIGH PLAINS. TEMPS CONTINUE TO WARM THROUGH THE PERIOD WITH HIGHS EXPECTED BACK TO AROUND THE CENTURY MARK ACROSS PORTIONS OF THE EASTERN PLAINS BY TUESDAY. TUESDAY NIGHT-THURSDAY NIGHT...NORTHERN TIER SYSTEM CONTINUES TO MOVE INTO THE GREAT LAKES REGION TUESDAY NIGHT AND SENDS A COLD FRONT ACROSS THE UPPER MIDWEST AND INTO EASTERN COLORADO ON WEDNESDAY. TIMING OF FRONT TO HAVE BIG IMPACT ON TEMPS AND PRECIP CHANCES WITH MOISTURE POOLING ALONG AND BEHIND BOUNDARY. CURRENTLY HAVE BOUNDARY MOVING ACROSS THE PALMER DVD BY THE LATE MORNING AND ACROSS ALL OF THE PLAINS THROUGH THE LATE AFTERNOON. WITH LOW LEVEL UPSLOPE FLOW KEEPING TEMPS COOL ACROSS PLAINS AND ONLY WEAK FORCING ALOFT ON THURSDAY...HAVE KEPT BEST POPS ACROSS THE HIGHER TERRAIN WITH MID JULY SUNSHINE AIDING IN DIURNAL THUNDERSTORM DEVELOPMENT. FRIDAY-SATURDAY...SOME MODEL DIFFERENCES THROUGH THIS PERIOD AS THE GFS KEEPS DRIER AND COOLER WEST TO NORTHWEST FLOW ALOFT ACROSS THE AREA WITH UPPER HIGH TO OUR SOUTH AND WEST...WHEREAS THE LATEST ECMWF CONTINUES TO KEEP POTENTIAL FOR MONSOONAL MOISTURE TAP...ESPECIALLY FOR THE HIGHER TERRAIN ALONG AND WEST OF THE CONTDVD...WITH THE UPPER HIGH ACROSS EASTERN NEW MEXICO AND COLORADO. WITH THAT SAID...WILL KEEP CURRENT FORECAST AROUND SEASONAL VALUES WITH MAINLY ISOLATED DIURNAL POPS. -MW && .AVIATION...SHORTWAVE MOVING ACROSS THE DISTRICT THIS AFTERNOON/EVENING WILL BRING A BETTER CHANCE FOR AN EVENING -TSRA TO KCOS AND KPUB TAF SITES...PRODUCING SOME VFR CIGS AND ERRATIC GUSTY WINDS UP TO 30-35 KTS...AND BRIEF MODERATE RAIN. BEST WINDOW FOR THIS TO OCCUR WILL BE BETWEEN 22-02Z TIME FRAME. OTHERWISE...VFR CONDITIONS EXPECTED TONIGHT WITH THUNDERSTORMS DIMINISHING DURING THE LATE EVENING ACROSS THE FAR EASTERN PLAINS OF CO. DRY WEATHER AND LIGHT DIURNALLY DRIVEN WINDS EXPECTED ON SUNDAY...WITH MORE LIMITED -TSRA ACTIVITY DURING THE LATE AFTERNOON ACROSS THE MTS/ADJACENT PLAINS. GIVEN MORE LOCALIZED NATURE OF ACTIVITY FOR SUN...WILL LIMIT MENTION TO CB IN TAF SITES FOR NOW. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 31/23
Hazardous weather outlook, Jul 10, 6:53 AM MDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 653 AM MDT SAT JUL 10 2010 COZ058>089-093>099-111300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 653 AM MDT SAT JUL 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP OVER THE CONTINENTAL DIVIDE THIS MORNING AND SPREAD EASTWARD TO THE EASTERN MOUNTAINS AND PLAINS BY EARLY AFTERNOON. THERE IS A CHANCE THAT A FEW STORMS BECOME SEVERE...PARTICULARLY EAST OF HIGHWAYS 71 AND 109. THE MAIN THREAT FROM THE STRONGEST STORMS WILL BE HAIL TO GOLF BALL SIZE...AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE REGION ON SUNDAY. ONE OR TWO OF THE STORMS COULD BE STRONG TO SEVERE ACROSS THE PLAINS. ON MONDAY...THUNDERSTORMS WILL BE POSSIBLE MAINLY OVER THE FAR EASTERN PLAINS. THESE STORMS COULD BE SEVERE. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING ALONG THE EASTERN MOUNTAINS...THE INTERSTATE 25 CORRIDOR...AND THE EASTERN PLAINS. 44/34
In the hours before
Special weather statement, Jul 10, 3:45 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 345 PM MDT SAT JUL 10 2010 COZ067-070-071-102215- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-SOUTHERN SAN LUIS VALLEY-UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- 345 PM MDT SAT JUL 10 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN ALAMOSA COUNTY IN SOUTH CENTRAL COLORADO...NORTH CENTRAL CONEJOS COUNTY IN SOUTH CENTRAL COLORADO...SOUTHEASTERN RIO GRANDE COUNTY IN SOUTH CENTRAL COLORADO. AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTH OF MONTE VISTA...OR 17 MILES WEST OF ALAMOSA...WHICH WAS MOVING TOWARD THE EAST SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... SANFORD. LA JARA. PENNY SIZE HAIL...WINDS AROUND 50 MPH...AND LOCALIZED HEAVY RAINFALL ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 10, 4:24 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 424 PM MDT SAT JUL 10 2010 COZ095>098-110045- EASTERN KIOWA COUNTY-LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-WESTERN KIOWA COUNTY- 424 PM MDT SAT JUL 10 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO KIOWA COUNTY IN SOUTHEAST COLORADO NORTHERN PROWERS COUNTY IN SOUTHEAST COLORADO AT 422 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HASWELL...OR 41 MILES NORTHEAST OF LA JUNTA...WHICH WAS MOVING TOWARD THE EAST-SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... HASWELL. SWEETWATER RESERVOIR. SHERIDAN LAKE. NEENOSHE RESERVOIR. NEEGRONDA RESERVOIR. EADS. OPEN COUNTRY OF KIOWA COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 55 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 10, 4:28 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 428 PM MDT SAT JUL 10 2010 COZ086-089-093-110100- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- 428 PM MDT SAT JUL 10 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN CROWLEY COUNTY IN SOUTHEAST COLORADO WESTERN OTERO COUNTY IN SOUTHEAST COLORADO SOUTHERN PUEBLO COUNTY IN SOUTHEAST COLORADO THIS INCLUDES...SOUTHWESTERN PUEBLO. AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BLENDE...OR 9 MILES SOUTH OF PUEBLO...WHICH WAS MOVING TOWARD THE EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... FAR SOUTHERN PUEBLO. FOWLER. TIMPAS. MANZANOLA. OPEN COUNTRY OF SOUTHERN PUEBLO COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 55 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 10, 4:30 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 430 PM MDT SAT JUL 10 2010 COZ074-088-094-110100- EASTERN LAS ANIMAS COUNTY-SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 430 PM MDT SAT JUL 10 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO THIS INCLUDES...TRINIDAD. AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR COKEDALE...OR NEAR TRINIDAD... WHICH WAS MOVING TOWARD THE EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... TRINIDAD. HOEHNE. TRINCHERA. BRANSON. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 55 MPH...AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Jul 10, 5:08 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
508 PM MDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 2 S TRINIDAD 37.15N 104.50W
07/10/2010 M0.75 INCH LAS ANIMAS CO TRAINED SPOTTER
&&Local storm report, Jul 10, 5:15 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
515 PM MDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 5 S TRINIDAD 37.10N 104.51W
07/10/2010 M1.00 INCH LAS ANIMAS CO TRAINED SPOTTER
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 5:03 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 76 min |
Nearby
Flash Flood Warnings in Colorado, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.